# SDR ASMF20160620011

- Difficulty date: May 6, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 56,139 hours, 8,025 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8YMA
- Condition: Failed
- Location: Weather Radar
- Part time: 72,497 hours, 8,349 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO EICAS MESSAGE WXR FAIL.  MAINTENANCE PERFORMED THE AIR/GROUND INTERFACE TEST IAW AMM 34-43-02, DETECTING WXR FAIL FLAG AND WXR SYS STATUS; SO THE LT TRANSCEIVER WAS REPLACED AND SYSTEM TEST WAS PERFORMED IAW AMM 34-43-05, TESTED CORRECT.  MAINTENANCE PERFORMED OVERWEIGHT CONDITIONAL INSPECTION IAW AMM 05-51-35, PHASE 1A, NO DAMAGES WERE FOUND.
